Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Headache and ear pain, feeling heaviness in the head, dizziness. Buzzing in the ear. Cause?

hi, i was having a headache and earache since a month . sometimes it was on right side.sometimes complete headache. also hot taking painkillers now headache is ok. but my right side head is feeling heavy. and humming/buzzing noise in my ear. sometimes feeling dizzy and sometimes spinng my head. my GP reffered me to headache cliniic but i didn't get any letter of appointment yet. i am worried. please help me.
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  191
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

You might be having ear infection and fluid accumulation behind the ears if this is the first time you are getting such complaints.

you can consult ENT specialist and have to get done otoscopy, Pure tone audiometery , impedance audiometry .

till then you can start antibiotics ,decongestant like--

Tab. Roxithromycin twice daily

Tab. Mucinac 600 once daily

Tab. Ebastine/Loratidine +Phenylephereine /pseudoephedrine twice daily


Xylometazoline nose drops 2 drops both nostril 2 times a day for 5 days only

and for vertigo take stemetil tab. sos.
and for pain tab. paracetamol 350+ diclofenac 50 mg tab. sos but less than 3 times a day
Answered: Sat, 13 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor